# SDR GKZR200479902

- Difficulty date: November 4, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 73,234 hours, 22,972 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 5750092506
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT FITTING CRACKED AT TOP ATTACH POINT.  REMOVED AND REPLACED RIGHT MLG SUPPORT FITTING (TRAP) IAW DC-8 SRM 51-1-20 & 51-1-21.  BORED RIGHT MLG SUPPORT FITTING PER DOUGLAS BLUE PRINT 5611440.
